RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1983, Volume 38, Issue 3(231), Pages 23–86 (Mi umn2861)  

This article is cited in 5 scientific papers (total in 5 papers)

Theory of multipliers in spaces of differentiable functions

V. G. Maz'ya, T. O. Shaposhnikova


Full text: PDF file (3038 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1983, 38:3, 23–95

Bibliographic databases:

UDC: 517.518.22
MSC: 46E35, 42A45, 40Cxx
Received: 10.08.1982

Citation: V. G. Maz'ya, T. O. Shaposhnikova, “Theory of multipliers in spaces of differentiable functions”, Uspekhi Mat. Nauk, 38:3(231) (1983), 23–86; Russian Math. Surveys, 38:3 (1983), 23–95

Citation in format AMSBIB
\Bibitem{MazSha83}
\by V.~G.~Maz'ya, T.~O.~Shaposhnikova
\paper Theory of multipliers in spaces of differentiable functions
\jour Uspekhi Mat. Nauk
\yr 1983
\vol 38
\issue 3(231)
\pages 23--86
\mathnet{http://mi.mathnet.ru/umn2861}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=704635}
\zmath{https://zbmath.org/?q=an:0542.46022}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1983RuMaS..38...23M}
\transl
\jour Russian Math. Surveys
\yr 1983
\vol 38
\issue 3
\pages 23--95
\crossref{https://doi.org/10.1070/RM1983v038n03ABEH003484}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983SU86700002}


Linking options:
  • http://mi.mathnet.ru/eng/umn2861
  • http://mi.mathnet.ru/eng/umn/v38/i3/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Martin Meyer, “Une classe d’espaces fonctionnels de type BMO. Application aux intégrales singulières”, Ark Mat, 27:1-2 (1989), 305  crossref  mathscinet  zmath  adsnasa  isi
    2. A. G. Ramm, “Continuous dependence of the scattering amplitude on the surface of an obstacle”, Math. Meth. Appl. Sci, 18:2 (1995), 121  crossref
    3. Roberto Triggiani, Shitao Liu, “Recovering damping and potential coefficients for an inverse non-homogeneous second-order hyperbolic problem via a localized Neumann boundary trace”, DCDS-A, 33:11/12 (2013), 5217  crossref
    4. Guanlong Bao, Zengjian Lou, Ruishen Qian, Hasi Wulan, “On Multipliers of Dirichlet Type Spaces”, Complex Anal. Oper. Theory, 2015  crossref
    5. D. M. Stolyarov, “Dorronsoro's theorem and a slight generalization”, J. Math. Sci. (N. Y.), 215:5 (2016), 624–630  mathnet  crossref  mathscinet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:646
    Full text:220
    References:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019